# SDR 2023FA0000212

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Aircraft: N650HC
- Make and model: Gulstm GVI
- Aircraft serial: 6097
- Aircraft time: 1,303 hours, 547 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Part serial: 27625
- Condition: Clogged
- Location: Zone 100
- Part time: 269 cycles
- Component: Fire Extinguish, Kidde
- Component part number: 892480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING CABIN FIRE EXTINGUISHER (WATER) FOR HYDROSTATIC DUE DATE, WE ATTEMPTED TO TO USE THE WATER FIRE EXTINGUISHER THAT WAS COMING DUE FOR HYDROSTATIC TESTING AS A TRAINING AID. FOLLOWING THE INSTRUCTIONS PRINTED ON THE BOTTLE, AN ATTEMPT TO DISCHARGE THE EXTINGUISHER WAS MADE AND THE EXTINGUISHER DID NOT FUNCTION.
